Free Access
Volume 24, Number 2, 1990
Page(s) 211 - 234
Published online 31 January 2017
  1. J. CÉA, Approximation variationnelle des problèmes aux limites, Ann. Inst. Fourier, 14 p. 345-444 (1964). [EuDML: 73844] [MR: 174846] [Zbl: 0127.08003] [Google Scholar]
  2. M. GIQUEAUX, Mécanique des fluides théorique, Paris et Liège Librairie Polytechnique Béranger (1957). [MR: 90289] [Zbl: 0081.40202] [Google Scholar]
  3. D. KINDERLEHRER and G. STAMPACCHIA, Variational inequalities and applications, Academic Press, New York (1980). [MR: 567696] [Zbl: 0457.35001] [Google Scholar]
  4. B. MICHAUX, Méthodes inverses pour la détermination des profils d'aubes transsoniques des turbomachines, Thèse, Univ. de Paris-Sud (1988). [Google Scholar]
  5. B. MICHAUX,J. M. RAKOTOSON and J. SHEN, On the existence and regularity of solutions of a quasilinear mixed equation of Leray-Lions type, Acta Applicandae Mathematicae, Vol. 12, p. 287-316 (1988). [MR: 973948] [Zbl: 0669.35080] [Google Scholar]
  6. J. M. RAKOTOSON andR. TEMAM, Relative Rearrangement in Quasilinear Elliptic Variational Inequalities, Indiana Univ. Math. J. Vol. 36 No. 4 (1987). [MR: 916743] [Google Scholar]
  7. R. TEMAM, Numerical Analysis, Reidel Pub. Comp., Dordrecht (1976). [MR: 347099] [Zbl: 0261.65001] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you